# SDR DALA2021120207431

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,241 hours, 30,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 CORROSION STRINGER 41L LOCATED BTW FR 61 TO FR 62 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR PER A320 SRM 53-00-13. (2036865)
